# SDR AALA201901179015

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 54,748 hours, 24,319 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Seat 11a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PANE DELAMINATED AT SEAT 11A. REPLACED THE WINDOW PANE.
